Everyday dizziness while walking, standing and feeling unbalanced on my feet.

Posted , 95 users are following.

I have dizziness everyday while walking, standing as well as feeling off balance, unsteady on my feet like I am gonna fall over. I have had my ears checked by an ENT doctor in 2014 and he said I had menieres disease so he treated it as that but medicine didn't help so went to another ENT doctor in 2015 who said I don't have menieres disease but have hearing loss in both ears and did a test on my vestibular function which he said was normal so he referred me to a neurologist and I went and had an MRI done which was normal as well. I have had blood work done in November last year and my white blood count was a little high but not concerning and everything else was normal....no diabetes. Also had a stress test done on heart and was normal. I am at my wits end with this cause I don't know what's going on. I plan to see an eye doctor soon. Oh and I was diagnosed with anxiety 4 months ago but this dizziness and off balance feeling has been going on for 2 years now. I am on blood pressure medicine too. don't know what else to do. Does anyone have these same symptons ?

6 likes, 220 replies

220 Replies

Next
  • Posted

    Hi yes I have had this for 2 month and on and off for a few month before but this time it's stayed, I'm fed up myself can't do anything on my own for the fear of falling and dizziness, I have 3 children to look after my husband works full time so I rely alot on my mam, I've been given lots of meds to try from gp for vertigo but nothing is working I'm going back this week, this has took over my life I can't take anymore hope you feel better soon x
    • Posted

      I am sorry your dealing with this too. I know what you mean about it taking over your life . What tests have you had done ? What did the Dr tell you ?

    • Posted

      Assorted Michelle I thought you meant work ,  
    • Posted

      Meant sorry , I thought you meant work 
    • Posted

      I was also suffering with similar symptoms of not able to standing in queues, or standing still for quite some time..like last 6 months.... I would feel like i am going to fall...I came across this site..and found that there are so many people with similar symptoms.........

      This issue was also affecting me during my prayers, as I have to stand still during my 5 daily prayers.

      Within few seconds or minutes, I would feel like I am going to fall...I would have a pounding heart beat..and until I make a small move or an action..that feeling of imbalance would not go.

      I visited a top Neurologist in India. He listened to all my issues.....He is did not ask me do any tests like MRI or balance tests..( which I was expecting )....He asked me to take this medicine call LONAZEP .25 twice daily.....one in the morning and one in the evening

      And by the grace of God...the next day...all my symptoms disappeared...Its now 1 month since I am taking this medicine...and I have not seen any side effects....Now I am able to stand still..its a big relief...no more imbalance issues......I hope you guys try this medicine..and see the result yourself...I hope you too get cured........I would be happy to reply. to your questions

    • Posted

      Hi Sir..

      Can you please suggest me Doctor with whom u got treatment.... Since Two years I am suffering from these symptoms.....It will be very helpful.....

    • Posted

      I am from Bangalore India suffering from same problem and taking medicine with some relief can you refer your doctor
    • Posted

      Allah bless u. keep ur prayers and dont miss it plz. same situation i had too. where r you from plz. i am not feeling well and no relief. LONAZEP is for Anxiety and panic disorder i guess. i want try this medication. 
    • Posted

      Hi all.. lonazep help's control people with seizures and is good for panic attacks.. the problem is I think your only helping to control your symptoms and not getting to the cause of these symptoms. I've been suffering with vertigo for 7 years and have recently been diagnosed with PPPD.. one of the main symptoms of PPPD is depression,anxiety, and panic attacks.. hope this helps...

    • Posted

      Hi could you please let me know what s going on with you ? I am in a similar situation. 
    • Posted

      Hi, I am suffering from 'no balance' for almost 13 years. If i sit, sleep, stand, be in the car, i feel that i will fall, i have a constant feeling like i am in a boat. This is combined with vertigo and panic attack as vertigo is the worst thing someone can experience in this life. In bed i can only sleep on the left side, in the airplane i suffer even more. I cannot do the things that others do thus am constantly getting dizziness, the worst is that people that never felt that, dont understand how i feel and am getting rude comments that make this situation unbearable. I have always in my bag and next to my bed homeopathy medicines that seem to soothe vertigo when it gets me. I suffer from my stomach too and many times there is a connection of the stomach ache to the vertigo. Am still very young and am already suffering for 13 years, i am so scared that along with the other problems you have when you age, i will have this "hell" as well. Still hoping for a miracle and praying to God to cure everyone and vanish this living hell from our lives :'(

    • Posted

      Hi Ann,

      I used to have this for over a year. I went to the top doctors at UCLA and they told me I had panic disorder. I didn't believe them, because I was convinced something was messed up with my ears. I was born with 40 decibel hearing loss both ears, and thought they got further damaged with age.

      Anyway, do you have an official diagnosis from a doctor? Have you been to an ENT to get tested? 13 years seems like a very long time to be going through what you are going.

      Have you tried anti-anxiety medication?

      Please provide more details, so I can know your situation a little bit better.

      Thank you.

    • Posted

      Hi I’ve been suffering with dizziness for 3yrs now. & I hate it. I can’t do anything. & I’m top of my anxiety it sucks. I would like to know more about the medicine you take.

    • Posted

      Dear Fcon79,

      I have exactly the same problems that you have mentioned. I think, i should visit a Neurologist before starting this medicine (Lonazep 0.25 mg) myself? I have been taking anti-anxiety pills (citanew 10 mg) for more than 1 year but the disease is still on and off.

      Thanks anyway for your post. It helped me somehow and will now go for a doctor.

    • Posted

      I got to an ENT when it first happened, he didnt even check, he said that is my labyrinth and gave me pills that made me so anxious that I thought I was losing my mind. Then i did homeopathy, helps but doesnt treats. I have problems with my stomach whatever I eat i have pain and then I get dizziness. The last year i feel like from time to time that my ears block and whistling, also if people want speak clearly i dont understand what they say. Lately i noticed that am asking people to repeat a lot. Havent said anything to anyone as am shy. I dont take pills for anxiety, i dont want to rely on pills to be calm. In general am having very hard times. Did you get better?
    • Posted

      Exactly the same problem with me.

      I have stomack problem like acidity and stomack gas plus vertigo like feeling. I just feel that I will be fall dowm when I stand up.

      Its ruins my life. My age is just 24 and I am sports man and student. Please help me regarding this. I am facing this last 2 years.

    • Posted

      HI  WOW ihave had this 4 years now notice it also affects me more when eating certain foods at times. i have been to every specialist and most things come out clean however i fo have a hypo thyriod that im treating , but the imbalance etc wont leave me at all. 24/7 with pulpitations.i will ask my doc about that medication is there any way to speak to you or leave my details please.also please your do details etc.

       

    • Posted

      I am taking prestique 50mg in the morning and luromax 40 mg half tablet in night luromax has given me much relief.
    • Posted

      HI

      please can u contact me, this is 100 percent my symtoms did food by any chance affect your unblance.my left ear area troubles more when i feel the unsteadiness.

      can you please give me details of doc in india i want to go see him please

      im not sure if i can give my number on this site,in salah have the same issue.

       

    • Posted

      hi lalith

      are you from india

      can you call me on my cell 9717111912.

      i am frustated with balance issue and feels my legs wavy when walking

      i feel i will fall when stand with my eyes close.

      doctors says its anxiety

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

https://www.farm-pump-ua.com

Dapoxetine 30 mg

http://pills24.com.ua
newnav-down - qqmovies.info newnav-up - qqmovies.info